Ask an expert
Question

18 Nov 2004

hormone treatment & weight gain
is it normal to gain some weight when one is on hormonal homeopathic treatment? (i'm been treated by my homeopath to reduce my eostrogen level).
Answer 370 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear A/M
I can't really say as I am not a homeopath and don't know what she/he is giving you. Reduction of oestrogen levels should not cause weight gain. Discuss this problem with your homeopath. If she/he is giving you some product that contains progesterone, then you could well gain some weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.